Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Karla on March 24, 1999, at 23:13:26

In reply to PS: A look at the side effects scares me more, posted by Racer on August 26, 1998, at 1:08:49

I have been taking Serzone for about six months. There are only side effects for the first four days or so, they make you feel kinda funny, but it's a lot better than being depressed.
It won't hurt you, try it.
> OK, the side effects list includes things like dizziness, lightheadedness, and lowered blood pressure. My normal blood pressure is ranges from 90/60 to 98/65, so the blood pressure thing is a big deal to me. Anything to mention?

> Thanks for anything you can say to help. My depression is so far out of hand suicide doesseem the most reasonable response, but if there is a chance of a fix, I'm willing to try.

> So tell me, folks, how much of a jerk is this Dr? Did she read my chart at all?

> One last thing, anything on the interaction of serzone and ketoconazole (sp?)?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Karla thread:381